Open Access
Translator Disclaimer
March, 2005 Resolution of a family of Galois embedding problems with cyclic kernel
Montserrat Vela
Rev. Mat. Iberoamericana 21(1): 111-132 (March, 2005).

Abstract

In this paper we compute the obstruction and the solutions of cyclic embedding problems given by $$ (E): \quad 0 \rightarrow \mathbb{Z}/n\mathbb{Z} \rightarrow E \rightarrow \Gamma=\mathbb{Z}/n\mathbb{Z} \times \stackrel{m)}{\cdots} \times \mathbb{Z}/n\mathbb{Z} \rightarrow 0 , $$ with $\mathbb{Z}/n\mathbb{Z}$ trivial $\Gamma$-modulo, finding adequate representations of $\Gamma$ in the automorphisms group of a generalized Clifford algebra.

Citation

Download Citation

Montserrat Vela. "Resolution of a family of Galois embedding problems with cyclic kernel." Rev. Mat. Iberoamericana 21 (1) 111 - 132, March, 2005.

Information

Published: March, 2005
First available in Project Euclid: 22 April 2005

zbMATH: 1079.12003
MathSciNet: MR2155016

Subjects:
Primary: 11E88 , 11R32 , 12F12

Keywords: Galois embedding problems , generalized Clifford algebras

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.21 • No. 1 • March, 2005
Back to Top